# SDR UALA2008122306963

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 31,896 hours, 8,575 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 'R ISLN VALVE' ILLUMINATED.  ASSOCIATED BLD ISLN VLV EICAS MSG IS DISPLAYED.  REPLACED R ISOLATION VALVE.  CHECKS GOOD, NO LEAKS NOTED.
